# SDR AALA201809049010

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 57,574 hours, 9,416 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Part number: 233T42464
- Part serial: D00241
- Condition: Inoperative
- Location: Slide
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY SLIDE TEST, NR 1 WILL NOT TEST AND LIGHT BULB IS WORKING.    REPLACED SQUIB TEST PANEL IAW AMM 26-21-04, OPS CHECKED NORMAL.
